Suivre
Serguei Barannikov
Serguei Barannikov
Skoltech, IMJ Paris University
Adresse e-mail validée de imj-prg.fr
Titre
Citée par
Citée par
Année
Frobenius manifolds and formality of Lie algebras of polyvector fields
S Barannikov, M Kontsevich
arXiv preprint alg-geom/9710032, 1997
3011997
The framed Morse complex and its invariants
S Barannikov
Advances in Soviet Mathematics, 21 (DOI : 10.1090/advsov/021/03), 93-116, 1994
1251994
Quantum periods, I: semi-infinite variations of Hodge structures
S Barannikov
International Mathematics Research Notices 2001 (23), 1243-1264, 2000
1072000
Semi-infinite Hodge structures and mirror symmetry for projective spaces
S Barannikov
arXiv preprint math/0010157, 2000
79*2000
Modular operads and Batalin-Vilkovisky geometry
S Barannikov
International Mathematics Research Notices, preprint MPI 2006-48 2007 (doi …, 2006
572006
Generalized periods and mirror symmetry in dimensions n> 3
S Barannikov
arXiv preprint math/9903124, 1999
351999
Non-Commutative Periods and Mirror Symmetry in Higher Dimensions
S Barannikov
Communications in mathematical physics 228 (2), 281-325, 2002
252002
Noncommutative Batalin–Vilkovisky geometry and matrix integrals
S Barannikov
Comptes Rendus Mathématique (2010), preprint hal-00102085 (2006) 348 (7-8 …, 2006
16*2006
On the space of real polynomials without multiple critical values
SA Barannikov
Functional Analysis and Its Applications 26 (2), 84-90, 1992
151992
Solving the noncommutative Batalin–Vilkovisky equation
S Barannikov
Letters in Mathematical Physics 103 (6), 605-628, 2013
132013
Extended moduli spaces and mirror symmetry in dimensions n> 3
SA Barannikov
PhD Thesis.UNIVERSITY OF CALIFORNIA, BERKELEY, 47 pages, 1998
13*1998
Semi-infinite variations of Hodge structures and integrable hierarchies of KdV type
S Barannikov
International Mathematics Research Notices 2002 (19), 973-990, 2002
112002
Quantum periods–I
S Barannikov
Semi-infinite variations of Hodge structures, alggeom/0006193, to appear in IMRN, 2000
112000
Matrix De Rham complex and quantum A-infinity algebras
S Barannikov
Letters in Mathematical Physics 104 (4), 373-395, 2014
102014
Supersymmetry and cohomology of graph complexes
S Barannikov
hal-00429963(2009) arXiv:1803.11549, Lett Math Phys (2018) https://doi.org …, 2009
10*2009
Artificial text detection via examining the topology of attention maps
L Kushnareva, D Cherniavskii, V Mikhailov, E Artemova, S Barannikov, ...
arXiv preprint arXiv:2109.04825, 2021
52021
Manifold Topology Divergence: a Framework for Comparing Data Manifolds
S Barannikov, I Trofimov, G Sotnikov, E Trimbach, A Korotin, A Filippov, ...
Thirty-Fifth Conference on Neural Information Processing Systems (NeurIPS 2021), 2021
52021
Topological obstructions in neural networks learning
S Barannikov, G Sotnikov, I Trofimov, A Korotin, E Burnaev
arXiv preprint arXiv:2012.15834, 2020
42020
Supersymmetric matrix integrals and sigma-models.
S Barannikov
hal-00443592(2009), 2009
42009
Canonical Forms= Persistence Diagrams. Tutorial
S Barannikov
European Workshop on Computational Geometry (EuroCG 2021), 2021
32021
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20